Phone: (902) 494-3265
Fax: (902) 494-5130
6316 Coburg Road - PO BOX 15000
Halifax, Nova Scotia, Canada
- Mathematical physics
- Invariant theory
- Separation of variables
- Killing tensors
- Orthogonal coordinate webs
- Hamiltonian mechanics
- Completely integrable systems
- Applied Mathematics
Office Number: Chase Room 324
Scholarly Interests: Differential Geometry, Invariant Theory, Hamilton - Jacobi Theory of Separation of Variables and Mathematical Economics.
- (with K. Wang) In search of a new economic model determined by logistic growth, European J. Appl. Math., to appear, 2019
- (with C. M. Cochran and R. G. McLenaghan) Equivalence problem for the orthogonal separable webs in 3-dimensional hyperbolic space, J. Math. Phys. 58 , 063513 (2017)
- Invariant theory of Killing tensors, CMS Notes 43(5), 13-14 (2011)
- (with C. M. Cochran and R. G. McLenaghan) Equivalence problem for the orthogonal webs on the 3-sphere, J. Math. Phys, 52, 053509 (2011)
- (with J. H. Horwood and R. G. McLenaghan) Hamilton–Jacobi theory in three-dimensional Minkowski space via Cartan geometry, J. Math. Phys, 50, 053507 (2009)
- (with J. Praught) Andrew Lenard: a mystery unraveled. SIGMA Symmetry Integrability Geom. Methods Appl. 1 (2005), Paper 005, 7 pp.
- (with J. T. Horwood and R. G. McLenaghan) Invariant classification of orthogonally separable Hamiltonian systems in Euclidean space, Comm. Math. Physics 259(3) (2005), 679--709.
- (with R. G. McLenaghan and R. Milson) Killing tensors as irreducible representations of the general linear group, C.R. Acad. Sci. Paris, Ser I. 339 (2004), 621-624
- (with J. Yue) Covariants, joint invariants and the equivalence problem in the invariant theory of Killing tensors defined in pseudo-Riemannian manifolds of constant curvature, J. Math. Phys. 45 (2004), 4141-4163
- (with R. G. McLenaghan and D. The) An extension of the classical theory of algebraic invariants to pseudo-Riemannian geometry and Hamiltonian mechanics, J. Math. Phys., 45(3) (2004), 1079-1120